본문 바로가기
KERD
논문KCI 등재

Cervical Lymphadenopathy Mimicking Angioimmunoblastic T-Cell Lymphoma after Dapsone-Induced Hypersensitivity Syndrome

0

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류병리학

초록

A 36-year-old woman presented with erythematous confluent macules on her whole body with fever and chills associated with jaundice after 8 months of dapsone therapy. Her symptoms had developed progressively, and a physical examination revealed bilateral cervical lymphadenopathy and splenomegaly. Excisional biopsy of a cervical lymph node showed effacement of the normal architecture with atypical lymphoid hyperplasia and proliferation of high endothelial venules compatible with angioimmunoblastic T-cell lymphoma. However, it was assumed that the cervical lymphadenopathy was a clinical manifestation of a systemic hypersensitivity reaction because her clinical course was reminiscent of dapsone-induced hypersensitivity syndrome. A liver biopsy revealed drug-induced hepatitis with no evidence of lymphomatous involvement. Intravenous glucocorticoid was immediately initiated and her symptoms and clinical disease dramatically improved. The authors present an unusual case of cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma as an adverse reaction to dapsone.

Abstract

A 36-year-old woman presented with erythematous confluent macules on her whole body with fever and chills associated with jaundice after 8 months of dapsone therapy. Her symptoms had developed progressively, and a physical examination revealed bilateral cervical lymphadenopathy and splenomegaly. Excisional biopsy of a cervical lymph node showed effacement of the normal architecture with atypical lymphoid hyperplasia and proliferation of high endothelial venules compatible with angioimmunoblastic T-cell lymphoma. However, it was assumed that the cervical lymphadenopathy was a clinical manifestation of a systemic hypersensitivity reaction because her clinical course was reminiscent of dapsone-induced hypersensitivity syndrome. A liver biopsy revealed drug-induced hepatitis with no evidence of lymphomatous involvement. Intravenous glucocorticoid was immediately initiated and her symptoms and clinical disease dramatically improved. The authors present an unusual case of cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma as an adverse reaction to dapsone.

참고문헌 (15)

  1. Kosseifi SG, "The Dapsone hypersensitivity syndrome revisited: a potentially fatal multisystem disorder with prominent hepatopulmonary manifestations", J Occup Med Toxicol, 1, pp.9~ (2006)
  2. Zhu KJ, "Complete atrioventricular block associated with dapsone therapy: a rare complication of dapsone-induced hypersensitivity syndrome", J Clin Pharm Ther, 34, pp.489~492 (2009)
  3. Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  4. Gatti FR, "Pseudolymphoma as adverse reaction to tamoxifen", J Eur Acad Dermatol Venereol, 22, pp.1004~1005 (2008)
  5. Kabashima R, "CD30-positive T-cell pseudolymphoma induced by amlodipine", J Eur Acad Dermatol Venereol, 22, pp.1522~1524 (2008)
  6. Sawada Y, "Valsartan-induced drug eruption followed by CD30+ pseudolymphomatous eruption", Acta Derm Venereol, 90, pp.521~522 (2010)
  7. Yeo W, "Carbamazepine-induced lymphadenopathy mimicking Ki-1 (CD30+) T-cell lymphoma", Pathology, 29, pp.64~66 (1997)
  8. Saltzstein SL, "Lymphadenopathy induced by anticonvulsant drugs and mimicking clinically pathologically malignant lymphomas", Cancer, 12, pp.164~182 (1959)
  9. Pavithran K, "Dapsone syndrome: hepatitis-B infection a risk factor for its development?", Int J Lepr Other Mycobact Dis, 67, pp.171~172 (1999)
  10. Knowles SR, "Reactive metabolites and adverse drug reactions: clinical considerations", Clin Rev Allergy Immunol, 24, pp.229~238 (2003)
  11. Itha S, "Dapsone induced cholangitis as a part of dapsone syndrome: a case report", BMC Gastroenterol, 3, pp.21~ (2003)
  12. Camus P, "Drug-induced and iatrogenic infiltrative lung disease", Clin Chest Med, 25, pp.479~519 (2004)
  13. Ko YH, "Clinicopathologic and genotypic study of extranodal nasal-type natural killer", T-cell lymphoma and natural killer precursor lymphoma among Koreans, 2000, pp.89, 2106~2116
  14. Bal M, "Angioimmunoblastic T-cell lymphoma: a critical analysis of clinical, morphologic and immunophenotypic features", Indian J Pathol Microbiol, 53, pp.640~645 (2010)
  15. Burt AD, "MacSween’s pathology of the liver. 5th ed", pp.665~ (2007), Churchill Livingstone

관련 논문AI추천

림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호T-cell lymphoma presenting as drug rash with eosinophilia and systemic symptoms syndrome김미애, 남동호, 박해심, 신유섭, 유혜수, 황선혁대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제3호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호Angioimmunoblastic T Cell Lymphomas: Frequent Cutaneous Skin Lesions and Absence of Human Herpes Viruses최진, 김명남, 김범준, 윤길숙, 장성은, 최지호, 허주령, Hana Bak, Hye Myung Rheu, Yang Kyu Choi대한피부과학회 · Annals of Dermatology2009 · 제21권 제1호Drug Reaction with Eosinophilia and Systemic Symptoms Associated with Reactivation of Epstein-Barr Virus and/or Cytomegalovirus Leading to Hemophagocytic Syndrome in One of Two PatientsAiping Wang, Hui Qu, Jianhua Liang, Lingling Liu, Mingyue Wang, Ping Tu, Ruoyu Li, Xiaowen Wang대한피부과학회 · Annals of Dermatology2018 · 제30권 제1호약물 과민반응 증후군: 바이러스 재활성화 연관성에 대한 문헌 고찰송우정, 장윤석대한천식알레르기학회 · 천식 및 알레르기2011 · 제31권 제2호

이 간행물의 다른 논문 (15건)